# SDR RAIA00210257

- Difficulty date: September 16, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 21,825 hours, 24,313 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: DHE1148
- Part serial: 8377
- Condition: Inoperative
- Part time: 5,867 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5462-STL- LANDING GEAR WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED MLG PRIMARY WEIGHT ON WHEEL SWITCH, OPS CK OK.
